# SDR ASAA2013041594498

- Difficulty date: April 15, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 17,514 hours, 5,494 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 28B5457STYLEC
- Part serial: 67B0918
- Condition: Failed
- Location: Apu
- Part time: 269 hours, 578 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU MAINT LIGHT ILLUMINATED WHILE PUSHING.  AFTER ENG START AND APU WAS SHUTDOWN THE FAULT LIGHT ILLUMINATED FOR 5 MINS AND THEN EXTINGUISHED.  ACCOMPLISHED FIM 49-40 TASK 806.  STARTER-GENERATOR FAILS IAW SAME.  REPLACED THE APU STARTER-GENERATOR REF AMM 49-41-21.
